Ústav matematiky


Recent Submissions

Now showing 1 - 5 of 76
  • Item
    Multiple normalized solutions for the planar Schrödinger–Poisson system with critical exponential growth
    (Springer Nature, 2024-02-16) Chen, Sitong; Radulescu, Vicentiu; Tang, Xianhua
    The paper deals with the existence of normalized solutions for the following Schr & ouml;dinger-Poisson system with -constraint: { -Delta u+lambda u+mu(log||& lowast;u2)u=(e(u2-)1-u2)u,x is an element of R-2, integral R(2)u(2)dx=c, where mu>0,lambda is an element of R , will arise as a Lagrange multiplier and the nonlinearity enjoys critical exponential growth of Trudinger-Moser type. By specifying explicit conditions on the energy level c, we detect a geometry of local minimum and a minimax structure for the corresponding energy functional, and prove the existence of two solutions, one being a local minimizer and one of mountain-pass type. In particular, to catch a second solution of mountain-pass type, some sharp estimates of energy levels are proposed, suggesting a new threshold of compactness in the -constraint. Our study extends and complements the results of Cingolani-Jeanjean (SIAM J Math Anal 51(4): 3533-3568, 2019) dealing with the power nonlinearity a|u|p-2uin the case ofa>0andp>4, in the case of and , which seems to be the first contribution in the context of normalized solutions. Our model presents some new difficulties due to the intricate interplay between a logarithmic convolution potential and a nonlinear term of critical exponential type and requires a novel analysis and the implementation of new ideas, especially in the compactness argument. We believe that our approach will open the door to the study of other -constrained problems with critical exponential growth, and the new underlying ideas are of future development and applicability.
  • Item
    Non-autonomous double phase eigenvalue problems with indefinite weight and lack of compactness
    (London Mathematical Society, 2024-02-08) Tianxiang, Gou; Radulescu, Vicentiu
    In this paper, we consider eigenvalues to the following double phase problem with unbalanced growth and indefinite weight,-Delta pau-Delta qu=lambda m(x)|u|q-2uinRN,$$\begin{equation*} \hspace*{3pc}-\Delta _pa u-\Delta _q u =\lambda m(x)|u|{q-2}u \quad \mbox{in} \,\, \mathbb {R}<^>N, \end{equation*}$$where N > 2$N \geqslant 2$, 1{0, 1}(\mathbb {R}N, [0, +\infty))$, a not equivalent to 0$a \not\equiv 0$ and m:RN -> R$m: \mathbb {R}N \rightarrow \mathbb {R}$ is an indefinite sign weight which may admit non-trivial positive and negative parts. Here, Delta q$\Delta _q$ is the q$q$-Laplacian operator and Delta pa$\Delta _pa$ is the weighted p$p$-Laplace operator defined by Delta pau:=div(a(x)| backward difference u|p-2 backward difference u)$\Delta _pa u:=\textnormal {div}(a(x)|\nabla u|{p-2} \nabla u)$. The problem can be degenerate, in the sense that the infimum of a$a$ in RN$\mathbb {R}N$ may be zero. Our main results distinguish between the cases p
  • Item
    Groundstates of the planar Schrodinger-Poisson system with potential well and lack of symmetry
    (Cambridge University Press, 2023-06-06) Liu, Zhisu; Radulescu, Vicentiu; Zhang, Jianjun
    The Schrodinger-Poisson system describes standing waves for the nonlinear Schrodinger equation interacting with the electrostatic field. In this paper, we are concerned with the existence of positive ground states to the planar Schrodinger-Poisson system with a nonlinearity having either a subcritical or a critical exponential growth in the sense of Trudinger-Moser. A feature of this paper is that neither the finite steep potential nor the reaction satisfies any symmetry or periodicity hypotheses. The analysis developed in this paper seems to be the first attempt in the study of planar Schrodinger-Poisson systems with lack of symmetry.
  • Item
    Multiplicity of solutions for nonlinear coercive problems
    (Elsevier, 2023-12-01) Diblík, Josef; Galewski, Marek; Radulescu, Vicentiu; Šmarda, Zdeněk
    We are concerned in this paper with problems that involve nonlinear potential mappings satisfying condition (S) and whose potentials are coercive. We first provide mild sufficient conditions for the minimizing sequence in the Weierstrass-Tonelli theorem in order to have strongly convergent subsequences. Next, we establish a three critical point theorem which is based on the Pucci-Serrin type mountain pass lemma and which is an infinite dimensional counterpart of the Courant theorem. Ricceri-type three critical point results then follow. Some applications to Dirichlet boundary value problems driven by the perturbed Laplacian are given in the final part of this paper.
  • Item
    Positive supersolutions of non-autonomous quasilinear elliptic equations with mixed reaction
    (Association des Annales de l'Institut Fourier, 2023-10-27) Aghajani, Asodallah; Radulescu, Vicentiu
    We provide a simple method for obtaining new Liouville-type theorems for positive supersolutions of the We We provide a simple method for obtaining new Liouville-type theorems for positive supersolutions of the elliptic problem - Delta(p)u+ b(x)vertical bar del u vertical bar(pq/q+1) = c(x)u(q) in Omega, where Omega is an exterior domain in R-N with N >= p > 1 and q >= p - 1. In the case q not equal p - 1, we mainly deal with potentials of the type b(x) = vertical bar x vertical bar(a), c(x) = lambda vertical bar x vertical bar(sigma), where lambda > 0 and a, sigma is an element of R. We show that positive supersolutions do not exist in some ranges of the parameters p, q, a, sigma, which turn out to be optimal. When q = p - 1, we consider the above problem with general weights b(x) >= 0, c(x) > 0 and we assume that c(x)- b(p)(x)/p(p) > 0 for large vertical bar x vertical bar, but we also allow the case lim(vertical bar x vertical bar ->infinity)[c(x)- b(p)(x)/p(p)] = 0. The weights b and c are allowed to be unbounded. We prove that if this equation has a positive supersolution, then the potentials must satisfy a related differential inequality not depending on the supersolution. We also establish sufficient conditions for the nonexistence of positive supersolutions in relationship with the values of tau := lim sup(vertical bar x vertical bar ->infinity) vertical bar x vertical bar b(x) <= infinity. A key ingredient in the proofs is a generalized Hardy-type inequality associated to the p-Laplace operator.